# SDR I5EA2018101908

- Difficulty date: October 18, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N430XA
- Make and model: Boeing 737484
- Aircraft serial: 25430
- Aircraft time: 60,704 hours, 40,177 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Part number: 861CA53
- Part serial: 02096
- Condition: Faulty
- Location: Aoa
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DISCREPANCY: DURING FLT 3164 AT FL320 CMW-MIA, CAPTAIN'S STALL WARNING SHAKER ACTIVATED, DECLARED EMERGENCY, DESCENDED TO FL260. UPPER AND LOWER ZIPPER BANDS IN VIEW, SPEED LIMIT FLAG IN VIEW. CORRECTIVE ACTION: REMOVED AND REPLACED L/A AOA SENSOR, IAW AMM 27-32-11. OPS CHECK "OK" IAW AMM 37-32-11 AND 22-11-30. NO DEFECTS NOTED AT THIS TIME.
